Ideal extensions of irreductive semigroups.
Semigroup forum, Tome 9 (1974), pp. 216-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__9_134079,
author = {B.M. Schein and L.M. Gluskin},
title = {Ideal extensions of irreductive semigroups.},
journal = {Semigroup forum},
pages = {216--240},
year = {1974},
volume = {9},
zbl = {0293.20050},
url = {http://geodesic.mathdoc.fr/item/SF_1974__9_134079/}
}
B.M. Schein; L.M. Gluskin. Ideal extensions of irreductive semigroups.. Semigroup forum, Tome 9 (1974), pp. 216-240. http://geodesic.mathdoc.fr/item/SF_1974__9_134079/